MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035442540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reporting that during coil embolization, resistance was experienced within the microcatheter distal tip.Medical intervention using a snare device was necessary to retrieve the coil.There was no patient impact.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.Information available indicated that the device was confirmed to be in good condition prior to use but the event description indicated that "doctor thought that preparing of coil by assistant was wrong." however this cannot be conclusively determined.Therefore a cause of undeterminable will be assigned to this complaint.The manufacturer has reviewed all information and determined that there was no medical intervention to retrieve the subject coil jammed in the tip of the catheter.The manufacturer has determined that this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reporting that during coil embolization, the subject coil was jammed at the microcatheter distal tip.The physician collected the coil and finished the procedure.There was no patient impact.

Brand Name
TARGET 360 NANO 2.5 MM X 4 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5772197
Report Number3008881809-2016-00067
Device Sequence Number315863
Product Code HCG
UDI-Device Identifier07613252600305
UDI-Public(01)07613252600305(17)190131(10)18831210
Combination Product (Y/N)N
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberM0035442540
Device Lot Number18831210
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2016
Supplement Report FDA Received Date09/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;